On pairs of matrices that satisfy certain polynomial identities

Research output: Contribution to journalArticle

Abstract

Let F be an arbitrary field, H be a subgroup of the symmetric group of degree m, Sm, λ be an irreducible F-valued character of H and dH λ be the generalizedmatrix function associated toH and λ. In this note we present some properties of the pairs (A, B) of m × m matrices over F that satisfy dH λ (AXB) = dH λ (X) for all X.We also describe the pairs (A, B) satisfying dH λ (AX) = dH λ (XB) for all X.
Original languageUnknown
Pages (from-to)1589-1605
JournalLinear Algebra and Its Applications
Volume436
Issue number6
DOIs
Publication statusPublished - 1 Jan 2012

Cite this

@article{8f2f3fb42e5d4a4ca6afbfd504e5bf2f,
title = "On pairs of matrices that satisfy certain polynomial identities",
abstract = "Let F be an arbitrary field, H be a subgroup of the symmetric group of degree m, Sm, λ be an irreducible F-valued character of H and dH λ be the generalizedmatrix function associated toH and λ. In this note we present some properties of the pairs (A, B) of m × m matrices over F that satisfy dH λ (AXB) = dH λ (X) for all X.We also describe the pairs (A, B) satisfying dH λ (AX) = dH λ (XB) for all X.",
author = "Fernandes, {Maria do Ros{\'a}rio Silva Franco}",
year = "2012",
month = "1",
day = "1",
doi = "10.1016/j.laa.2011.09.025",
language = "Unknown",
volume = "436",
pages = "1589--1605",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Science B.V., Amsterdam.",
number = "6",

}

On pairs of matrices that satisfy certain polynomial identities. / Fernandes, Maria do Rosário Silva Franco.

In: Linear Algebra and Its Applications, Vol. 436, No. 6, 01.01.2012, p. 1589-1605.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On pairs of matrices that satisfy certain polynomial identities

AU - Fernandes, Maria do Rosário Silva Franco

PY - 2012/1/1

Y1 - 2012/1/1

N2 - Let F be an arbitrary field, H be a subgroup of the symmetric group of degree m, Sm, λ be an irreducible F-valued character of H and dH λ be the generalizedmatrix function associated toH and λ. In this note we present some properties of the pairs (A, B) of m × m matrices over F that satisfy dH λ (AXB) = dH λ (X) for all X.We also describe the pairs (A, B) satisfying dH λ (AX) = dH λ (XB) for all X.

AB - Let F be an arbitrary field, H be a subgroup of the symmetric group of degree m, Sm, λ be an irreducible F-valued character of H and dH λ be the generalizedmatrix function associated toH and λ. In this note we present some properties of the pairs (A, B) of m × m matrices over F that satisfy dH λ (AXB) = dH λ (X) for all X.We also describe the pairs (A, B) satisfying dH λ (AX) = dH λ (XB) for all X.

U2 - 10.1016/j.laa.2011.09.025

DO - 10.1016/j.laa.2011.09.025

M3 - Article

VL - 436

SP - 1589

EP - 1605

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - 6

ER -